I've been taking it for three years to great and wonderful effect. Today I experienced nine episodes of nausea, weakness to the point where I had to immediately sit down, and one fainting spell where I fell from my chair and hit my head on two or three objects on the way down. The doctor said I had low sodium today. I increased salt ingestion, but have had four more episodes since the visit. They seemed a bit shorter and I didn't faint, but I still had them after filling up on sodium. I know Flecainide affects sodium levels but after much research am still not sure if it decreases them. I am 64 and have discovered that men in my age group are more likely to have fainting spells, but can't find if it also decreases sodium. If anyone can answer this question, I'd be beholden.
No responses have yet been posted. Add your response to this question.
- Flecainide Information for Consumers
- Flecainide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flecainide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Sep 2009 • 1 answer
Posted 16 Oct 2011 • 1 answer
Posted 5 Oct 2013 • 1 answer
Posted 18 Sep 2014 • 2 answers
Posted 16 Mar 2017 • 0 answers